It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi. I am in my third pack of Yasmin.. and i've been using retin a micro for 16 months. since i started yasmin, i am much happier with my complaction. However, i am still constantly breaking out in odd places of my face, and my skin is still red a blotchy. Let me just say i have extremely fair skin... like when i buy make-up i buy the lightest color available. so it got me thinking, maybe the retin a micro is whats causing my skin to be so red and irritated looking. anyway i haven't used the retin a micro in 4 nights, on the right side of my face(so i can compare). i haven't really noticed a difference yet...except the side i put the medication on immediatly turns red and itchy(i never noticed this till i compared it with the other side of my face) the red and itchy subsides by morning...but maybe its eating my skin when i sleep. creepy. well, has anyone out there ever had success with completely stopping retin a micro??? do you guys think im gonna break out like crazy from not using it???? what is your opinion????? thanx





All times are GMT -7. The time now is 02:59 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!